# SDR 95ZZZX6610

- Difficulty date: November 16, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N36CL
- Make and model: Beech A36
- Aircraft serial: E1980
- Engine: Cont IO550B
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Condition: Guide Worn
- Location: Nr 4 Cyl Exh Vlv
- Part time: 740 hours
- Component: 653445
- Stage of operation: CR
- Nature of condition: E, R, J
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED LOSS OF RPM, ENGINE ROUGHNESS IN CRUISE FLIGHT, CONFIRMED BY EXTREMELY HOT INDICATION ON AIRCRAFT EGT SCANNER.  NR 6 CYLINDER POSITION, FOUND NR 6 CYLINDER EXHAUST VALVE BURNED THROUGH, SEAT DETERIORATED BEYOND LIMITS.  REMOVED NR 4 CYLINDER TO FACILITATE REMOVAL OF NR 6 CYLINDER.  FOUND EXHAUST GUIDE WORN BEYOND LIMITS ON NR 4 CYLINDER.  INSTALLED NEW FACTORY SUPPLIED CYLINDER NR 6 POSITION AND REWORKED AND INSTALLED NEW GUIDE NR 4 CYLINDER.  ENGINE TEST RUN AND FLOWN.
